`a`
Related Articles
1

On numerical approximation of the Hamilton-Jacobi-transport system arising in high frequency approximations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 629 - 650, 2014

Yves Achdou - (email), Fabio Camilli - (email), Lucilla Corrias - (email)

 Abstract       References       Full Text      Related Articles

2

Explicit construction of solutions to the Burgers equation with discontinuous initial-boundary conditions

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 727 - 744, 2013

Anya Désilles - (email), Hélène Frankowska - (email)

 Abstract       References       Full Text      Related Articles

3

Vanishing viscosity limits for space-time periodic Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 331 - 346, 2013

Eddaly Guerra - (email), Héctor Sánchez-Morgado - (email)

 Abstract       References       Full Text      Related Articles

4

Errata corrige

Networks and Heterogeneous Media  Volume 8, Issue 2, Pages : 625 - 625, 2013

Alberto Bressan - (email)

 Abstract       References       Full Text      Related Articles

5

Dirac structures and Hamilton-Jacobi theory for Lagrangian mechanics on Lie algebroids

Journal of Geometric Mechanics  Volume 4, Issue 4, Pages : 421 - 442, 2013

Melvin Leok - (email), Diana Sosa - (email)

 Abstract       References       Full Text      Related Articles

6

Adaptation and migration of a population between patches

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 753 - 768, 2012

Sepideh Mirrahimi - (email)

 Abstract       References       Full Text      Related Articles

7

Kinematic reduction and the Hamilton-Jacobi equation

Journal of Geometric Mechanics  Volume 4, Issue 3, Pages : 207 - 237, 2012

María Barbero-Liñán - (email), Manuel de León - (email), David Martín de Diego - (email), Juan C. Marrero - (email), Miguel C. Muñoz-Lecanda - (email)

 Abstract       References       Full Text      Related Articles

8

The quasiconvex envelope through first-order partial differential equations which characterize quasiconvexity of nonsmooth functions

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1693 - 1706, 2012

Emmanuel N. Barron - (email), Rafal Goebel - (email), Robert R. Jensen - (email)

 Abstract       References       Full Text      Related Articles

9

Compliance estimates for two-dimensional problems with Dirichlet region of prescribed length

Networks and Heterogeneous Media  Volume 7, Issue 1, Pages : 127 - 136, 2012

Paolo Tilli - (email)

 Abstract       References       Full Text      Related Articles

10

A representational formula for variational solutions to Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1205 - 1215, 2011

David McCaffrey - (email)

 Abstract       References       Full Text      Related Articles

11

On the constants in a Kato inequality for the Euler and Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 557 - 586, 2011

Carlo Morosi - (email), Livio Pizzocchero - (email)

 Abstract       References       Full Text      Related Articles

12

Limit of the infinite horizon discounted Hamilton-Jacobi equation

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 623 - 635, 2011

Renato Iturriaga - (email), Héctor Sánchez-Morgado - (email)

 Abstract       References       Full Text      Related Articles

13

A system of the Hamilton--Jacobi and the continuity equations in the vanishing viscosity limit

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 479 - 506, 2010

Thomas Strömberg - (email)

 Abstract       References       Full Text      Related Articles

14

Families of canonical transformations by Hamilton-Jacobi-Poincaré equation. Application to rotational and orbital motion

Journal of Geometric Mechanics  Volume 2, Issue 3, Pages : 223 - 241, 2010

Sebastián Ferrer - (email), Martin Lara - (email)

 Abstract       References       Full Text      Related Articles

15

Information-theoretic inequalities on unimodular Lie groups

Journal of Geometric Mechanics  Volume 2, Issue 2, Pages : 119 - 158, 2010

Gregory S. Chirikjian - (email)

 Abstract       Full Text      Related Articles

16

Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics

Journal of Geometric Mechanics  Volume 2, Issue 2, Pages : 159 - 198, 2010

Manuel de León - (email), Juan Carlos Marrero - (email), David Martín de Diego - (email)

 Abstract       Full Text      Related Articles

17

Nonholonomic Hamilton-Jacobi equation and integrability

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 461 - 481, 2010

Tomoki Ohsawa - (email), Anthony M. Bloch - (email)

 Abstract       Full Text      Related Articles

18

The stochastic Hamilton-Jacobi equation

Journal of Geometric Mechanics  Volume 1, Issue 3, Pages : 295 - 315, 2009

Joan-Andreu Lázaro-Camí - (email), Juan-Pablo Ortega - (email)

 Abstract       Full Text      Related Articles

19

The Hamilton-Jacobi theory and the analogy between classical and quantum mechanics

Journal of Geometric Mechanics  Volume 1, Issue 3, Pages : 317 - 355, 2009

Giuseppe Marmo - (email), Giuseppe Morandi - (email), Narasimhaiengar Mukunda - (email)

 Abstract       Full Text      Related Articles

20

Hopf-Lax formula for variational problems with non-constant discount

Journal of Geometric Mechanics  Volume 1, Issue 3, Pages : 357 - 367, 2009

Juan Pablo Rincón-Zapatero - (email)

 Abstract       Full Text      Related Articles

21

Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 493 - 519, 2009

Yoshikazu Giga - (email), Przemysław Górka - (email), Piotr Rybka - (email)

 Abstract       Full Text      Related Articles

22

Existence and uniqueness results for the gradient vector flow and geodesic active contours mixed model

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1333 - 1349, 2009

Laurence Guillot - (email), Maïtine Bergounioux - (email)

 Abstract       Full Text      Related Articles

23

Generalizations of logarithmic Sobolev inequalities

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 329 - 338, 2008

Jochen Merker - (email)

 Abstract       Full Text      Related Articles

24

Optimal control problems on stratified domains

Networks and Heterogeneous Media  Volume 2, Issue 2, Pages : 313 - 331, 2007

Alberto Bressan - (email), Yunho Hong - (email)

 Abstract       Full Text      Related Articles

25

On the Euler-Lagrange equation for a variational problem

Discrete and Continuous Dynamical Systems  Volume 17, Issue 3, Pages : 449 - 480, 2006

Stefano Bianchini - (email)

 Abstract       Full Text      Related Articles

26

Front propagation for a jump process model arising in spacial ecology

Discrete and Continuous Dynamical Systems  Volume 13, Issue 5, Pages : 1235 - 1246, 2005

Benoît Perthame - (email), P. E. Souganidis - (email)

 Abstract       Full Text      Related Articles

27

Wave map with potential and hypersurface flow

DCDS Supplements  Volume 2005, Issue Special, Pages : 940 - 946, 2005

Jian Zhai - (email), Jianping Fang - (email), Lanjun Li - (email)

 Abstract       Full Text      Related Articles      

28

Physical solutions of the Hamilton-Jacobi equation

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 513 - 528, 2005

Nalini Anantharaman - (email), Renato Iturriaga - (email), Pablo Padilla - (email), Héctor Sánchez-Morgado - (email)

 Abstract       Full Text      Related Articles